Journal of Symbolic Logic

Review: Wilhelm Ackermann, Zur Widerspruchsfreiheit der Zahlentheorie

Rozsa Peter

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 5, Issue 3 (1940), 125-127.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183389128

JSTOR
links.jstor.org

Citation

Peter, Rozsa. Review: Wilhelm Ackermann, Zur Widerspruchsfreiheit der Zahlentheorie. J. Symbolic Logic 5 (1940), no. 3, 125--127. https://projecteuclid.org/euclid.jsl/1183389128


Export citation